# SDR CALA2025032803282

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 79,061 hours, 29,378 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2101204
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR WITH CORROSION AT FUEL BOOST PUMP LOWER BONDING STRAP ATTACH AREA. REF. AAR N/R:9942347 GENERATED BY: V919797 ACCOMPLISHED REPAIR AT R/H OUTER WING FRONT SPAR FUEL BOOST PUMP LOWER BONDING STRAP ATTACH AREA IN REF TO AAR ESR-WI 52-11818 REV IR AND UNITED EC/RA 5720-03508.REF. AAR N/R:9942347
